An adaptive H∞ controller design for permanent magnet synchronous motor drives

Tzann Shin Lee, Chih Hong Lin, Faa Jeng Lin

Research output: Contribution to journalArticlepeer-review

51 Scopus citations

Abstract

In this study, an adaptive control scheme with a pre-specified H property is proposed for the tracking control of permanent magnet (PM) synchronous motor drives. Under the influence of uncertainties and external disturbances, by using feed-forward compensation and the introduction of a parameter tuner, the robust performance control problem is formulated as a nonlinear H problem and solved by a quadratic storage function. This new design method is able to track both the step and sinusoidal commands with improved performance in face of parameter perturbations and external disturbances. Simulation and experimental results are provided to demonstrate the effectiveness of the proposed adaptive H control.

Original languageEnglish
Pages (from-to)425-439
Number of pages15
JournalControl Engineering Practice
Volume13
Issue number4
DOIs
StatePublished - Apr 2005

Keywords

  • Adaptive H∞ control
  • Permanent magnet synchronous motor
  • Quadratic storage function
  • Riccati equation
  • Robust control

Fingerprint

Dive into the research topics of 'An adaptive H∞ controller design for permanent magnet synchronous motor drives'. Together they form a unique fingerprint.

Cite this